# SDR USAA040816

- Difficulty date: September 2, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Engine: Ge CFM563B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6546812161
- Condition: Corroded
- Location: Fuselage
- Part time: 55,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, STRAP 1 INCH X 3 INCH AREA, CORROSION; LEVEL 1; TASK NR C53-107-02, STA 1016 BL 0.  REPLACED STRAP IAW MFG DRAWING 65-46812.
